| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Loss of Data (2903)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device passed the displacement test, self test and a21 alarm test.No unexpected a21 and a17 alarm anomalies noted.
Additional Manufacturer Narrative
Device passed the displacement test, self test and a21 alarm test.No unexpected a21 and a17 alarm anomalies noted.(b)(4).
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple error alarm.Customer declined troubleshooting.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.